Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On Hilbert transforms along curves

Authors: Alexander Nagel, Nestor Rivière and Stephen Wainger
Journal: Bull. Amer. Math. Soc. 80 (1974), 106-108
MSC (1970): Primary 42A18, 42A40
MathSciNet review: 0450899
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. M. Rivière, Singular integrals and multiplier operators, Ark. Mat. 9 (1971), 243-278. MR 440268
  • 2. E. M. Stein, Some problems in harmonic analysis, Proc. Internat. Congress Math. (Nice, 1970), vol. 1, Gauthier-Villars, Paris, 1971, pp. 173-190. MR 578903
  • 3. E. M. Stein and S. Wainger, The estimation of an integral arising in multiplier transformations, Studia Math. 35 (1970), 101-104. MR 42 #904. MR 265995

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A18, 42A40

Retrieve articles in all journals with MSC (1970): 42A18, 42A40

Additional Information


American Mathematical Society